# SDR USAA2009031690612

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Support
- Part number: 146N52467
- Condition: Corroded
- Location: L4 Rain Gutter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON L-4 DOOR RAIN GUTTER SUPPORT AT BS 1656, WL 208.  REPLACED L-4 DOOR RAIN GUTTER SUPPORT AT BS 1656, WL 208 IAW B757 SRM 51-10-02, 53-60-01 & 51-40-02.
